Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 908273, 5 pages
Research Article

A Mean Value Related to Primitive Roots and Golomb’s Conjectures

1Department of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China
2School of Science, Chang’an University, Xi’an, Shaanxi 710064, China

Received 12 November 2013; Accepted 3 January 2014; Published 20 February 2014

Academic Editor: Josip E. Pečarić

Copyright © 2014 Weiqiong Wang and Wenpeng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiqiong Wang and Wenpeng Zhang, “A Mean Value Related to Primitive Roots and Golomb’s Conjectures,” Abstract and Applied Analysis, vol. 2014, Article ID 908273, 5 pages, 2014. doi:10.1155/2014/908273